# SDR AALA20150527003

- Difficulty date: May 27, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 45,148 hours, 21,788 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201975005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING HARNESS DAMAGED AT SEAT 28 DEF & 30 DEF.  R & R HARNESS.  SYS CHECKED NORMAL.
